# SDR CALA2023101103030

- Difficulty date: September 29, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 118,902 hours, 18,358 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Nozzle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Windshield
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBSERVED SMOKE/STEAM COMING ACROSS CAPTAINS WINDOWS. 4 SEPERATE OCCURANCES. WX CLEAR. PERFORMED VISUAL CHECK OF TAT PROBE AS WELL AS FUNCTIONAL CHECK OF TAT PROBE HEAT REF AMM 30-33-00-715-010. TEST PASSED, NO DEFECTS NOTED. PERFORMED RAIN REPELLENT OPS CHECK WITH ENGINES RUNNING ABOVE IDLE IN REF. TO AMM 30-43-00 FOUND AIR LEAK COMING FROM BOTH WINDSHIELD RAIN NOZZLES. SYSTEM WAS PREVIOUSLY DEACTIVATED. INSPECTED AND FOUND MOISTURE IN TUBE ASSEMBLY LEADING INTO RAIN REPELLENT SYSTEM REF AIPC 34-12-52-01. PURGED LINE FROM AIPC34-1 2-52-01 ITEM 170 TO 770 UNTIL CLEAR OF MOISTURE. PURGED LINE FRO M ITEM 175 UP TP NOZZLES, NO MOISTURE PRESENT. RECONNECTED AND P ADD EMP:U414805 PERFORMED LEAK CHECK OF PNEUMATIC SYSTEM REF AMM36-00-00. NO LEAK S OR MOISTURE NOTED. PERFORMED TAT PROBE HEAT TEST REF AMM30-33- 00-715-010 NO ISSUES NOTED. RAN ENGINES NO ISSUES NOTED.
